Cointegration in fractional systems with unknown integration orders.
Keywords: 
Materias Investigacion::Economía y Empresa
Issue Date: 
2003
Publisher: 
Econometric Society, University of Chicago
ISSN: 
0012-9682
Citation: 
Robinson, Peter M.; Hualde, Javier. Cointegration in fractional systems with unknown integration orders. Econometrica, 2003, vol. 71(6): pp. 1727-1766.

Files in This Item:
File: 
7. Peter M. Robinson, Javier Hualde.pdf
Description: 
Size: 
459,05 kB
Format: 
Adobe PDF


Items in Dadun are protected by copyright, with all rights reserved, unless otherwise indicated.